MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 309580
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 3ml ll w/ndl 18x1-1/2 rb had leakage.The following information was provided by the initial reporter: material: 309580 batch#: 5338599, 5353717.It was reported by the customer that cannot twist the needle of to connect into her line , and also her medication leak it from the bottle making it contaminated.Verbatim: hello, attached you will find images of the lot and reference numbers of the syringes that have been defective in the last few days.I will also supply you with that information via text in this email.I did not save any of the bad syringes for investigation because i completely forgot to.I give myself injections at home, so these circumstances did not happen at a hospital or clinic and there were no cases reported besides my calling up bd to inform you of what has been occurring for quite some time.Syringes that have been defective within the last few days: lot 5338599 ref 309580 lot 5338599 ref 309580 lot 5353717 ref 309580 lot 5338599 ref 309580 lot 5338599 ref 309580.Additional information provided: a couple of them were defective on the same day.I am the patient and am very skilled at self-injection and have been experiencing issues with these syringes for quite some time now.No serious injury occurred besides having to waste and not able to give myself medication.At this time, i do not have any samples.When using the syringe, i am just very accustomed to put the used needle in the sharpie container resulting in it slipping my mind to save a sample.I do however have the wrapping for one of the syringes in question: lot: 5353717.Ref: 309580 just last night i had to waste two vials of my iv medication because the syringes were leaking, leaving the medication to become contaminated and useless.

Brand Name
PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24681755
Report Number1213809-2026-00151
Device Sequence Number15879465
Product Code FMF
UDI-Device Identifier00382903095803
UDI-Public(01)00382903095803
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309580
Device Lot Number5338599
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown